Alert archive / Georgia / River Flood Warnings in 2016
River Flood Warning 11, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 1, 2016, 9:53 AM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Apr 2, 2016, 6:48 AM EDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 9:53 AM EDT (13:53 UTC)
- In effect from
- Apr 2, 2016, 6:48 AM EDT
- Expired
- Apr 3, 2016, 9:11 PM EDT
- In force
- 38 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 6.06 ft at Apr 4, 2016, 9:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
662
WGUS42 KCHS 011353
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
953 AM EDT FRI APR 1 2016
GAC033-107-165-021353-
/O.NEW.KCHS.FL.W.0011.160402T1048Z-000000T0000Z/
/MDVG1.1.ER.160402T1048Z.160404T0000Z.000000T0000Z.NO/
953 AM EDT FRI APR 1 2016
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ogeechee River Near Midville.
* from Saturday morning until further notice.
* At 9 AM Friday the stage was 4.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue
to rise to near 7.0 feet by Sunday evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$5 follow-up statements
916
WGUS82 KCHS 020213
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT FRI APR 1 2016
GAC033-107-165-030213-
/O.EXT.KCHS.FL.W.0011.160403T2100Z-000000T0000Z/
/MDVG1.1.ER.160403T2100Z.160404T1800Z.000000T0000Z.NO/
1013 PM EDT FRI APR 1 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Friday the stage was 4.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Sunday afternoon and continue
to rise to near 6.5 feet by early Monday afternoon. Additional
rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$020
WGUS82 KCHS 021426
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1026 AM EDT SAT APR 2 2016
GAC033-107-165-031426-
/O.EXT.KCHS.FL.W.0011.160403T0900Z-000000T0000Z/
/MDVG1.1.ER.160403T0900Z.160404T0000Z.000000T0000Z.NO/
1026 AM EDT SAT APR 2 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 AM Saturday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Sunday morning and
continue to rise to near 6.3 feet by Sunday evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$110
WGUS82 KCHS 030136
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EDT SAT APR 2 2016
GAC033-107-165-040136-
/O.EXT.KCHS.FL.W.0011.160403T1200Z-000000T0000Z/
/MDVG1.1.ER.160403T1200Z.160404T0600Z.000000T0000Z.NO/
936 PM EDT SAT APR 2 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Saturday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Sunday morning and continue to
rise to near 6.3 feet by early Monday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$099
WGUS82 KCHS 031559
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1159 AM EDT SUN APR 3 2016
GAC033-107-165-041559-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T0000Z.160404T1800Z.000000T0000Z.NO/
1159 AM EDT SUN APR 3 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 11 AM Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to
rise to near 6.3 feet by early Monday afternoon.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$465
WGUS82 KCHS 040111
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
911 PM EDT SUN APR 3 2016
GAC033-107-165-040141-
/O.CAN.KCHS.FL.W.0011.000000T0000Z-160404T0111Z/
/MDVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM EDT SUN APR 3 2016
The Flood Warning is cancelled for
The Ogeechee River Near Midville.
* At 8 PM Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Forecast, the river will crest below flood stage with a value of
5.8 feet early Monday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 1, 7:42 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 1, 7:42 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 742 AM EDT FRI APR 1 2016 .SYNOPSIS... A COLD FRONT WILL APPROACH TODAY AND MOVE ACROSS THE REGION LATER TONIGHT...THEN GRADUALLY MOVE OFFSHORE ON SATURDAY. HIGH PRESSURE WILL THEN BUILD INTO THE AREA THROUGH EARLY NEXT WEEK. A WEAK COLD FRONT WILL DROP THROUGH MONDAY NIGHT...FOLLOWED BY A STRONGER COLD FRONT ON THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF THE FORECAST AREA THIS MORNING. HP SUPERCELLS OVER CENTRAL GEORGIA WILL APPROACH INLAND GEORGIA ZONES AND INLAND SOUTHERN SOUTH CAROLINA ZONES AFTER MID MORNING. A POTENTIAL TWO-FOLD RISK FOR SEVERE WEATHER AND HEAVY RAINFALL ACROSS THE FORECAST AREA THROUGH TONIGHT. TODAY...THE PRIME CONCERN WILL BE THE POTENTIAL FOR ORGANIZED CONVECTION AND SEVERE THUNDERSTORMS. MODELS SUGGEST AT LEAST PARTS OF THE COASTAL HALF OF THE AREA RECEIVES SOME INSOLATION FOR A WHILE THIS MORNING AS RAINS AND THUNDER MOVE THROUGH THE CSRA AND MIDLANDS THROUGH MID MORNING. THIS SHOULD SETUP A DECENT DIFFERENTIAL HEATING ZONE ACROSS THE REGION. SINCE TEMPS HAVE REMAINED NEAR 70 DEGREES OVERNIGHT MANY AREAS...IT WILL NOT TAKE MUCH TO PUSH READINGS UP TO THE LOWER 80S THIS AFTERNOON...PERHAPS EVEN WARMER IN A FEW SPOTS. AS TEMPS WARM...SW BREEZES WILL INCREASE TODAY AS THE MIXED LAYER DEEPENS AHEAD OF THE CONVECTIVE RAINS. THE REGION WILL SOLIDLY BE IN THE WARM SECTOR WITH DEEP LAYERED BULK SHEAR WEAKENING A BIT THIS MORNING BUT INCREASING BACK TO 30-40 KT LATER IN THE DAY. BASED ON THE LACK OF SIGNIFICANT FORCING AND HEATING THIS MORNING...COVERAGE OF SHOWERS/STORMS WILL BE LIMITED AND CONFINED TO THE WNW PERIPHERY OF THE FORECAST AREA. BY EARLY/MID AFTERNOON ENOUGH SURFACE DESTABILIZATION SHOULD TAKE PLACE FOR STORMS TO START DEVELOPING. THE INITIAL FOCUS FOR DEVELOPMENT IS EXPECTED TO BE SOUTHEAST GEORGIA AND TO THE WEST OF I-95 WHERE STRONG UPPER LEVEL DIVERGENCE WILL SPREAD IN AHEAD OF A STRENGTHENING MID LEVEL SHORT WAVE. ONCE CONVECTION GETS GOING IN THESE AREAS...IT IS THEN EXPECTED TO TRACK ENE ACROSS SOUTHERN SOUTH CAROLINA. CAPE VALUES OF 1500 J/KG OR GREATER ARE QUITE POSSIBLE WITH MID LEVEL LAPSE RATES OF -7 C/KM. OVERALL THE SHEAR IS UNIDIRECTIONAL...SO THE CONVECTIVE MODE WILL LIKELY FAVOR LINEAR CLUSTERS WITH THE POTENTIAL FOR SOME ISOLATED EMBEDDED SUPERCELL STRUCTURES. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...BUT THERE IS ALSO THE POTENTIAL FOR SOME LARGE HAIL GIVEN THE STEEP LAPSE RATES AND HAIL CAPES IN FORECAST SOUNDINGS ADJUSTED TO EXPECTED HIGHS. PROXIMITY FORECAST HODOGRAPHS SUGGEST WE WILL HAVE TO WATCH FOR ANY BACKING LOW LEVEL FLOW ALONG THE SEA BREEZE AND CERTAINLY SMALL SCALE BOUNDARIES FUELING ANY BRIEF SPIN-UPS. THE MAIN TIME PERIOD FOR STRONG TO SEVERE STORMS WILL BEGIN AS EARLY AS 17Z FOR SOUTHEAST GEORGIA AND 19Z-20Z INTO THE EARLY EVENING HOURS FOR SOUTHEAST SOUTH CAROLINA. TONIGHT...MUCH DEEPER MOISTURE WILL BUILD AHEAD OF THE COLD FRONT WHICH WILL APPROACH OUR INLAND ZONES TOWARD DAYBREAK. IN ADDITION 0-6KM BULK SHEAR WILL TOP OUT IN THE 50-60 KT RANGE AFTER MIDNIGHT ALONG WITH STRONG FORCING FOR ASCENT AS VERY FOCUSED JET LEVEL DIVERGENCE IS PROGGED. WHILE ISOLATED INSTANCES OF SEVERE WEATHER REMAIN POSSIBLE DURING THE OVERNIGHT...HEAVY RAINFALL APPEAR TO BE THE MAIN THREAT AS PWATS SOAR TO OVER 1.75 INCHES. WE HAVE ADDED RAIN HEAVY AT TIMES IN THE FORECAST AND WILL CONTINUE TO HIGHLIGHT LOCALIZED FLOODING POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. && .SHORT TERM /SATURDAY THROUGH MONDAY/... SATURDAY BEGINS WITH A PRONOUNCED UPPER TROUGH OVER THE EASTERN UNITED STATES AND A COLD FRONT FAIRLY CLOSE TO THE COAST AT DAYBREAK. THE BEST UPPER VORTICITY ENERGY WILL BE MOVING OFF THE COAST BY MID-MORNING...ALLOWING THE FRONT TO CONTINUE MOVING OFFSHORE FAIRLY QUICKLY. PWATS WILL STILL BE ABOVE 1.7" AT 12Z SATURDAY BUT WITH THE FRONT SWEEPING OFFSHORE...SIGNIFICANTLY DRIER AIR WILL BEGIN TO SHIFT IN FROM THE WEST. THE EXACT TIMING OF THE BACK EDGE OF THE FRONTAL PRECIPITATION IS QUITE TRICKY DUE TO VARYING MODEL SOLUTIONS. THE ECMWF CONTINUES TO BE THE FASTEST SOLUTION THOUGH IT DOES MAINTAIN SHOWERS ALONG THE COAST THROUGH MID TO LATE MORNING BEFORE SHIFTING THE BRUNT OF THE ACTIVITY OFFSHORE. THE GFS IS A BIT SLOWER AND THE NAM IS BY FAR THE SLOWEST. THOUGH WE ARE LEANING TOWARD THE FASTER ECMWF SOLUTION...OUR CONFIDENCE IS NOT HIGH ENOUGH TO COMPLETELY DISCOUNT THE SLOWER MODELS. IT IS WORTH NOTING THAT THE 00Z RUN OF BOTH THE ECMWF AND GFS WERE A BIT FASTER THAN THEIR PREVIOUS RESPECTIVE RUNS. WE TRENDED TOWARD THE FASTER SOLUTION WHICH KEEPS FAIRLY GOOD COVERAGE OF SHOWERS ACROSS COASTAL AREAS THROUGH MID MORNING BEFORE TAPERING OFF FROM THE WEST THROUGH THE EARLY TO MID AFTERNOON. ESSENTIALLY THE BEST COVERAGE OF SHOWERS AND ISOLATED TSTMS WILL BE THROUGH 10 AM WITH DIMINISHING COVERAGE THEREAFTER. HIGH TEMPERATURES ARE A CHALLENGE DUE TO POSSIBLE COLD ADVECTION LATE IN THE DAY AND THE UNCERTAINTY WITH SKY COVER. THERE IS ALSO THE POTENTIAL FOR WEAK COMPRESSIONAL HEATING AS DOWNSLOPE FLOW DEVELOPS. WE STUCK WITH HIGHS IN THE MID TO UPPER 70S WHICH IS ON THE HIGHER SIDE OF THE MODEL SUITE. ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE WILL BRING DRY WEATHER WITH TEMPS WITHIN A FEW DEGREES OF NORMAL SATURDAY NIGHT THROUGH MONDAY. LOWS IN THE 40S WITH HIGHS 67-72F ON SUNDAY AND 72-76F ON MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... A DRY BACKDOOR FRONT DROPS THROUGH MONDAY NIGHT BEFORE UPPER RIDGING PUSHES HIGH PRESSURE DOWN THE EASTERN SEABOARD TUESDAY THROUGH WEDNESDAY. ANOTHER PRONOUNCED UPPER TROUGH DIGS OVER THE CENTRAL AND EASTERN UNITED STATES ON THURSDAY...PUSHING A COLD FRONT THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. THIS WILL BE OUR NEXT GOOD CHANCE FOR PRECIPITATION. EARLY INDICATIONS ARE THAT A SIGNIFICANTLY COLDER AIRMASS WILL MOVE IN BEHIND THE FRONT NEXT FRIDAY WITH HIGHS ONLY IN THE LOW TO MID 60S. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE MORNING AT BOTH KCHS AND KSAV...BUT THERE IS A SMALL POTENTIAL FOR MVFR/IFR CEILINGS TO DEVELOP IN THE 12Z-15Z TIME FRAME AT KSAV. TRENDING TOWARD A TSTM RISK AFTER MIDDAY AT THE TERMINALS WITH THE POTENTIAL FOR BOUTS OF RAINS AND TSTMS TO CONTINUE THIS EVENING INTO THE OVERNIGHT. SW FLOW WILL BE GUSTY AT TIMES AS LOW LEVEL WIND FIELDS REMAIN STOUT. MFVR/IFR CIGS WITH SHOWERS AND TSTMS ARE EXPECTED LATER TONIGHT AS UPPER DYNAMICS STRENGTHEN AND MOISTURE DEEPENS. WIDESPREAD MVFR/IFR CIGS AND PERHAPS VSBYS IN HEAVY RAIN ARE POSSIBLE OVERNIGHT. EXTENDED AVIATION OUTLOOK...MVFR CEILINGS MAY PERSIST INTO SATURDAY MORNING. OTHERWISE VFR CONDITIONS EXPECTED. && .MARINE... THROUGH TONIGHT...SOUTH TO SOUTHWEST FLOW WILL PREVAIL ACROSS THE COASTAL WATERS AHEAD OF A COLD FRONT. SW WINDS OVERNIGHT SURGED ALONG COASTAL CHARLESTON COUNTY BUT SHOULD EBB A BIT BY MID MORNING BUT INCREASE AGAIN THIS AFTERNOON. MOST OF THE SHELF WATERS WILL AVERAGE 15 KT WITH GUSTS TO 20 KT AT TIMES ALONG THE LAND/SEA INTERFACE. WE MAINTAINED A SMALL CRAFT ADVISORY FOR OUTER GEORGIA WATERS UNTIL MID/LATE MORNING MAINLY FOR LINGERING SEAS NEAR 6 FT CLOSER TO THE GULF STREAM. TONIGHT THE MAIN CONCERNS WILL BE POTENTIAL FOR HEAVY RAINS AND THUNDERSTORMS. IN ADDITIONAL POOR VSBYS IN LOW CLOUDS AND RAINFALL IS ANTICIPATED. SW FLOW WILL CONTINUE IN THE 15 KT RANGE ON AVERAGE WITH HIGHER GUSTS AT TIMES LIKELY. SEA FOG...ELEVATED DEW POINTS STREAMING OVER COOLER ATLANTIC SHELF WATERS MAY RESULT IN AT LEAST PATCHY DENSE SEA FOG TODAY INTO EARLY SATURDAY AHEAD OF THE COLD FRONT. SATURDAY THROUGH WEDNESDAY...WINDS BECOME WEST ON SATURDAY BEHIND THE COLD FRONT. WINDS WILL INCREASE AS HIGH AS 15-20 KT ALONG THE CHARLESTON COUNTY WATERS AND THE OUTER GEORGIA WATERS...AND GUSTS TO AROUND 25 KT COULD OCCUR OCCASIONALLY. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY NOT OCCUR UNTIL SATURDAY AND SATURDAY NIGHT IN THE WESTERLY FLOW BEHIND THE COLD FRONT. ADVISORIES COULD BE NEEDED FOR ALL OF THE WATERS FOR A TIME SATURDAY NIGHT...UNTIL CONDITIONS IMPROVE SUNDAY MORNING AND THEREAFTER. ANOTHER COLD FRONT WILL DROP THROUGH MONDAY NIGHT WITH NORTH TO NORTHEAST FLOW DEVELOPING BEHIND IT...BUT ADVISORIES DO NOT APPEAR LIKELY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ374. && SYNOPSIS... NEAR TERM... SHORT TERM...JRL LONG TERM...JRL AVIATION...JRL MARINE...JRL
Hazardous weather outlook, Apr 1, 7:43 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 743 AM EDT FRI APR 1 2016 GAZ087-088-099>101-114>119-SCZ040-042>045-047-052-021145- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- TIDAL BERKELEY- 743 AM EDT FRI APR 1 2016 ...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ049-051-021145- COASTAL COLLETON-COASTAL JASPER- 743 AM EDT FRI APR 1 2016 ...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. MODERATE RISK FOR RIP CURRENTS. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048-050-021145- BEAUFORT-CHARLESTON- 743 AM EDT FRI APR 1 2016 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95 THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA FRIDAY EVENING AND OVERNIGHT. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ137>141-021145- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 743 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95 THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA FRIDAY EVENING AND OVERNIGHT. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-021145- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 743 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS INLAND AREAS THIS AFTERNOON AND CONTINUE INTO TONIGHT. THESE STORMS COULD MOVE OUT OVER THE ATLANTIC COASTAL WATERS AND PRODUCE LARGE HAIL AND STRONG WIND GUSTS. THE MAIN TIME PERIOD FOR THUNDERSTORMS IMPACTING THE COASTAL WATERS WILL BE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:07 AM EDT | Severe Thunderstorm Warning | CHS | Candler | 35 min |
| Apr 1, 12:28 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 47 min |
| Apr 1, 3:56 PM EDT | Special Weather Statement | CHS | Screven | 34 min |
| Apr 1, 5:24 PM EDT | Special Weather Statement | CHS | Effingham | 36 min |
| Apr 1, 5:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 26 min |
| Apr 1, 5:43 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 62 min |
| Apr 1, 5:57 PM EDT | Special Weather Statement | CHS | Long | 33 min |
| Apr 1, 6:40 PM EDT | Special Weather Statement | CHS | Chatham | 20 min |
| Apr 1, 7:15 PM EDT | Special Weather Statement | CHS | McIntosh | 30 min |
Nearby
River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.